# SDR USAA990573

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727d
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 12 INCH AREA OF FUSELAGE OF CORROSION BETWEEN NR 3 VHF ANTENNA MOUNT STATION 727D PLUS 3 TO 727D PLUS 15 AND INTERIOR SKIN FUSELAGE BL 0.  REMOVED EXISTING DOUBLER AND REPLACED WITH LARGER SIZE DOUBLER PER SRM 53-00-01.  (M)
